# SDR HXS2004F00002

- Difficulty date: March 16, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N618OT
- Make and model: Snias AS350BA
- Aircraft serial: 1149
- Engine: Tmeca ARRIEL1B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A2112470051
- Condition: Cracked
- Location: Tailboom
- Part time: 4,015 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, TAILBOOM BULKHEAD PN 350A2112470051 WAS REMOVED DUE TO CRACK FOUND IN STRUCTURE.  IT WAS REPLACED WITH A NEW COMPONENT, SAME PN ON WO 24-36502.  REMOVED AND REPLACED BULKHEAD.
